The Michigan Mathematical Journal

Representations of the discrete Heisenberg group and cocycles of an irrational rotation.

Larry Baggett, Wesley E. Mitchell, and Arlan Ramsay

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 31, Issue 3 (1984), 263-273.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003072

Digital Object Identifier
doi:10.1307/mmj/1029003072

Mathematical Reviews number (MathSciNet)
MR767607

Zentralblatt MATH identifier
0622.22007

Subjects
Primary: 22D40: Ergodic theory on groups [See also 28Dxx]

Citation

Baggett, Larry; Mitchell, Wesley E.; Ramsay, Arlan. Representations of the discrete Heisenberg group and cocycles of an irrational rotation. Michigan Math. J. 31 (1984), no. 3, 263--273. doi:10.1307/mmj/1029003072. https://projecteuclid.org/euclid.mmj/1029003072


Export citation